# SDR TWRA97174

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE, FOUND L4 DOOR UPPER BUSTLE EVAC LIGHT INOP.  REMOVED AND REPLACED BUSTLE LIGHT ASSEMBLY PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
